# SDR SWAA2016062353181

- Difficulty date: June 21, 2016
- Submitted: June 23, 2016
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 32,288 hours, 19,018 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Rod
- Part number: 115A2954
- Condition: Loose
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 3 CANOE FAIRING DRIVE ROD ASSEMBLY LOOSE AT AFT ATTACH POINT.  R & R ROD ASSEMBLY IAW AMM.
